# SDR CA021008005

- Difficulty date: October 4, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 3E23604
- Condition: Shorted
- Location: Prop Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER DE-ICE WAS REPORTED AS FAILED BY FLIGHT CREW. DEFECT WAS DISCOVERED AS AN INTERMITTENT OPEN CIRCUIT ON TWO OF THE DEICE HARNESS LEADS BETWEEN THE SPINNER BACKPLATE AND THE DEICE BOOT. ALTHOUGH THE SYSTEM TESTED OK WITH THE BLADES IN FEATHER, IT WAS DETERMINED THAT AS THE BLADES TRAVELLED TOWARDS FINE PITCH, THE HARNESS WOULD MOVE TO EXHIBIT THE INTERMITTENT OPEN CIRCUIT.THE DEICE WARNINGLIGHT WOULD SUBSEQUENTLY ILLUMINATE.
